Existence Solution for Fractional Mean-Field Backward Stochastic Differential Equation with Stochastic Linear Growth Coefficients

  • Mostapha Abdelouahab Saouli Laboratory of Applied Mathematics, Department of Mathematics, Kasdi Merbah University, B. P. 511, Ouargla, 30000, Algeria.
Keywords: Fractional Brownian motion, Backward stochastic differential equations, Stochastic linear growth, Stochastic Lipschitz-continuous, It\^{o}'s fractional formula, Comparison theorem


We deal with fractional mean field backwardWe deal with fractional mean field backward stochastic differential equations with hurst parameter $H\in (\frac{1}{2},1)$ when the coefficient $f$ satisfy a stochastic Lipschitz conditions, we prove the existence and uniqueness of solution and provide a comparison theorem. Via an approximation and comparison theorem, we show the existence of a minimal solution when the drift satisfies a stochastic growth condition.


Bender, C. Explicit solutions of a class of linear fractional bsdes. Systems & control letters 14 (1990), 671–680.

Bismut, J.-M. Conjugate convex functions in optimal stochastic control. Journal of Mathematical Analysis and Applications 44 (1973), 384–404.

Buckdahn, R., Djehiche, B., Li, J., and Peng, S. Mean-field backward stochastic differential equations: a limit approache. The Annals of Probability 37 (2009), 1524–1565.

Buckdahn, R., Li, J., and Peng, S. Mean-field backward stochastic differential equations and related partial differential equations. Stochastic processes and their Applications 119 (2009), 3133–3154.

Decreusefond, L., and Ustunel, A. S. Stochastic analysis of the fractional brownian motion. Potential analysis 10 (1999), 177–214.

El Karoui, N., Peng, S., and Quenez, M. C. Backward stochastic differential equations in finance. Mathematical finance 7 (1997), 1–71.

Glover, F., and Laguna, M. Integral transformations and anticipative calculus for fractional Brownian motions. American Mathematical Socr, USA, 2005.

Hamadene, S., and Lepeltier, J.-P. Zerosum stochastic differential games and backward equations. Systems & Control Letters 24 (1995), 259–263.

Hu, Y., and Peng, S. Backward stochastic differential equation driven by fractional brownian motion. SIAM Journal on Control and Optimization 48 (2009), 1675–1700.

Lepeltier, J.-P., and San Martin, J. Backward stochastic differential equations with continuous coefficient. Statistics & Probability Letters 32 (1997), 425–430.

Maticiuc, L., and Nie, T. Fractional backward stochastic differential equations and fractional backward variational inequalities. Journal of Theoretical Probability 28 (2015), 337–395.

Pardoux, E., and Peng, S. Adapted solution of a backward stochastic differential equation. Systems & control letters 14 (1990), 55–61.

Saouli, M. A. Existence and uniqueness of solution for fractional bsdes with weak monotonicity coefficients. Advances in Mathematics: Scientific Journal 11 (2022), 1345–1359.

Saouli, M. A. Fractional backward sdes with locally monotone coefficient and application to pdes. Random Operators and Stochastic Equations 31 (2023), 25–45.

Young, L. C. An inequality of the h¨older type, connected with stieltjes integration. 251–282.

How to Cite
Saouli, M.A. 2023. Existence Solution for Fractional Mean-Field Backward Stochastic Differential Equation with Stochastic Linear Growth Coefficients. MENDEL. 29, 2 (Dec. 2023), 211-219. DOI:https://doi.org/10.13164/mendel.2023.2.211.
Research articles